JACC. Case reports · 2026
Late-Presenting Fulminant Immune Checkpoint Inhibitor Myocarditis Managed With Abatacept and Venoarterial Extracorporeal Oxygenation.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kikuchi Daniel S, Zitelny Edan, Correa Ashish, Halperin Jonathan L, Leibner Evan, Serrao Gregory W, Sahni Gagan
Аннотация
BACKGROUND: Immune checkpoint inhibitor (ICI) myocarditis is an uncommon but potentially fatal cardiovascular immune-related adverse event that typically presents early after initiating immunotherapy.
CASE SUMMARY: A 36-year-old man with colorectal cancer treated with pembrolizumab presented with cardiogenic shock after 460 days of immunotherapy. Ultimately, he was found to have ICI myocarditis by clinical and histopathological criteria. Despite high-dose corticosteroids, he developed refractory hemodynamic and electrical instability requiring venoarterial extracorporeal membrane oxygenation, abatacept, and therapeutic plasma exchange, with successful recovery of ventricular function and resolution of conduction abnormalities.
DISCUSSION: This case illustrates an unusually late, biopsy-confirmed, fulminant presentation of pembrolizumab-associated myocarditis and highlights the importance of maintaining suspicion for immune-related cardiotoxicity even late during immunotherapy. Early recognition and prompt immunosuppression combined with mechanical circulatory support may be lifesaving in such fulminant cases.
TAKE-HOME MESSAGE: Early recognition, aggressive immunosuppression, and hemodynamic support are central to the management of ICI myocarditis.
CASE SUMMARY: A 36-year-old man with colorectal cancer treated with pembrolizumab presented with cardiogenic shock after 460 days of immunotherapy. Ultimately, he was found to have ICI myocarditis by clinical and histopathological criteria. Despite high-dose corticosteroids, he developed refractory hemodynamic and electrical instability requiring venoarterial extracorporeal membrane oxygenation, abatacept, and therapeutic plasma exchange, with successful recovery of ventricular function and resolution of conduction abnormalities.
DISCUSSION: This case illustrates an unusually late, biopsy-confirmed, fulminant presentation of pembrolizumab-associated myocarditis and highlights the importance of maintaining suspicion for immune-related cardiotoxicity even late during immunotherapy. Early recognition and prompt immunosuppression combined with mechanical circulatory support may be lifesaving in such fulminant cases.
TAKE-HOME MESSAGE: Early recognition, aggressive immunosuppression, and hemodynamic support are central to the management of ICI myocarditis.